M. Chudnovsky and P. Seymour, Perfect matchings in planar cubic graphs, Combinatorica, vol.32, issue.4, pp.403-424, 2012.
DOI : 10.1007/s00493-012-2660-9

J. Edmonds, L. Lovasz, and W. R. Pulleybank, Brick decompositions and the matching rank of graphs, Combinatorica, vol.16, issue.2, pp.247-274, 1982.
DOI : 10.1007/BF02579233

L. Esperet, F. Kardo?, A. D. King, D. , and S. Norine, Exponentially many perfect matchings in cubic graphs, Advances in Mathematics, vol.227, issue.4, pp.1646-1664, 2011.
DOI : 10.1016/j.aim.2011.03.015

URL : https://hal.archives-ouvertes.fr/hal-00625682

L. Esperet, F. Kardo?, and D. Král, Cubic bridgeless graphs have more than a linear number of perfect matchings, Electronic Notes in Discrete Mathematics, vol.34, pp.411-415, 2009.
DOI : 10.1016/j.endm.2009.07.068

URL : https://hal.archives-ouvertes.fr/hal-00451993

L. Esperet, D. Král, P. Skoda, and R. Skrekovski, An improved linear bound on the number of perfect matchings in cubic graphs, European Journal of Combinatorics, vol.31, issue.5, pp.311316-1334, 2010.
DOI : 10.1016/j.ejc.2009.11.008

URL : https://hal.archives-ouvertes.fr/inria-00528125

F. Kardo?, D. Král-', J. Mi?kuf, and J. Sereni, Fullerene graphs have exponentially many perfect matchings, Journal of Mathematical Chemistry, vol.30, issue.1, pp.443-447, 2008.
DOI : 10.1007/s10910-008-9471-7

D. Král-', J. Sereni, and M. Stiebitz, A New Lower Bound on the Number of Perfect Matchings in Cubic Graphs, SIAM Journal on Discrete Mathematics, vol.23, issue.3, pp.1465-1483, 2009.
DOI : 10.1137/080723843

L. Lovász and M. D. Plummer, Matching theory, 1986.
DOI : 10.1090/chel/367

A. Schrijver, Counting 1-Factors in Regular Bipartite Graphs, Journal of Combinatorial Theory, Series B, vol.72, issue.1, pp.122-135, 1998.
DOI : 10.1006/jctb.1997.1798

M. Voorhoeve, A lower bound for the permanents of certain (0,1)-matrices, Indagationes Mathematicae (Proceedings), vol.82, issue.1, pp.83-86, 1979.
DOI : 10.1016/1385-7258(79)90012-X